Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have pain between breasts radiating to back between shoulders. Had knee surgery. Take lisinipril, Crestor and carveloldol.

User rating for this question
Answered by

Practicing since : 1998
Answered : 1257 Questions
I have been getting sharp pain right between my breasts and radiates to the back between the shoulders. It only lasted for a few minutes but it bothers me. I take lisinipril, crestor, carveloldol. I am 65 years old, had been on antibiotics for seven weeks after total knee surgery and these symptoms just showed up yesterday morning.
Posted Mon, 16 Sep 2013 in Hypertension and Heart Disease
Answered by Dr. Sukhvinder Singh 28 minutes later
Brief Answer:
Please get yourself examined.

Detailed Answer:
Respected ma'm
1. A pain which comes on exertion, relives by rest and is behind your breast bone is likely to be anginal. However it is not sharp most of the time but a feeling of heaviness as someone has put a weight on your chest. This may be accompanied by sweating, difficulty in breathing and vomiting.
2. The pain which lasts for less than 2 minutes, is localized, can be elicited by touch or pressure, recurs on particular movement or in certain posture, not related to exertion, can be pointed out by a finger is unlikely to be anginal.
3. Other possibilities may be a pain related to upper food pipe and a pain related to nerve compression. Both of these possibilities will require an examination.
4. Since this is a new onset pain and can not be ruled to be non-cardiac (not related to heart) by history only, I would recommend you to get examined on priority.
5. A simple clinical examination along with an electrocardiogram in emergency room (ER) will rule out a cardiac event. Occasionally the ER physician would like to keep you in observation for ~12 hours.
Hope this helps.
Feel free to discuss further.
Sukhvinder Singh
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor